Alert archive / Louisiana / Flash Flood Watches in 2018

Flash Flood Watch 2, NWS New Orleans, LA

January 27, 201813 parishes in Louisiana; 4 counties in Mississippi

NWS New Orleans, LA issued this flash flood watch at Jan 27, 2018, 4:33 AM CST for 13 parishes in Louisiana; 4 counties in Mississippi. It took effect at Jan 27, 2018, 6:00 AM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jan 27, 2018, 4:33 AM CST (10:33 UTC)
In effect from
Jan 27, 2018, 6:00 AM CST
Expired
Jan 27, 2018, 3:38 PM CST
In force
10 hr
Issued by
NWS New Orleans, LA
Flood severity
None

Counties Assumption Parish, LA, East Baton Rouge Parish, LA, East Feliciana Parish, LA, Iberville Parish, LA, Pointe Coupee Parish, LA, Saint Bernard Parish, LA, Saint Helena Parish, LA, Saint James Parish, LA, Saint John the Baptist Parish, LA, Tangipahoa Parish, LA, Washington Parish, LA, West Baton Rouge Parish, LA, West Feliciana Parish, LA, Amite County, MS, Pike County, MS, Walthall County, MS, Wilkinson County, MS

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 10.6 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2018-01-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2018-01-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 241 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
667 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
241 m²/s²
0-3 km storm-relative helicity
308 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

477 
WGUS64 KLIX 271033
FFALIX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service New Orleans LA
433 AM CST Sat Jan 27 2018

...A Flash Flood Watch is in effect across Southwest Mississippi,
East Central Louisiana and Southeast Louisiana through this 
evening...

.A wide swath of showers and a few embedded storms will produce 
heavy rainfall this morning as it moves east. This may lead to 
some flash flooding of poorly drained areas and stream flooding on
area rivers and bayous.

LAZ034>037-039-040-046>050-056>072-MSZ068>071-280300-
/O.NEW.KLIX.FF.A.0002.180127T1200Z-180128T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington-
St. Tammany-Iberville-West Baton Rouge-East Baton Rouge-Ascension-
Livingston-Assumption-St. James-St. John The Baptist-
Upper Lafourche-St. Charles-Upper Jefferson-Orleans-
Upper Plaquemines-Upper St. Bernard-Upper Terrebonne-
Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-
Including the cities of New Roads, Lettsworth, Livonia, Spillman,
St. Francisville, Wakefield, Jackson, Clinton, Felps, Darlington,
Easleyville, Greensburg, Montpelier, Bogalusa, Enon, Franklinton,
Slidell, Mandeville, Covington, Lacombe, Bayou Sorrel, 
Plaquemine, White Castle, Port Allen, Addis, Brusly, Baton Rouge,
Gonzales, Donaldsonville, Prairieville, Denham Springs, Watson, 
Walker, Pierre Part, Labadieville, Paincourtville, Convent, 
Lutcher, Gramercy, Laplace, Reserve, Thibodaux, Raceland, Larose,
Destrehan, Norco, Metairie, Kenner, East New Orleans, 
New Orleans, Belle Chasse, Chalmette, Violet, Houma, Bayou Cane, 
Chauvin, Cocodrie, Dulac, Montegut, Galliano, Cut Off, 
Golden Meadow, Leeville, Buras, Pointe A La Hache, Port Sulphur, 
Boothville, Venice, Empire, Myrtle Grove, Yscloskey, Amite, 
Kentwood, Roseland, Wilmer, Hammond, Robert, Ponchatoula, 
Centreville, Dolorosa, Fort Adams, Woodville, Gillsberg, Gloster,
Smithdale, Liberty, McComb, Dexter, Salem, and Tylertown
433 AM CST Sat Jan 27 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

The National Weather Service in New Orleans has issued a

* Flash Flood Watch FOR portions of southeast Louisiana and 
  southern Mississippi, including the following areas, in 
  southeast Louisiana, Ascension, Assumption, East Baton Rouge, 
  East Feliciana, Iberville, Livingston, Lower Jefferson, Lower 
  Lafourche, Lower Plaquemines, Lower St. Bernard, Lower 
  Terrebonne, Northern Tangipahoa, Orleans, Pointe Coupee, 
  Southern Tangipahoa, St. Charles, St. Helena, St. James, St. 
  John The Baptist, St. Tammany, Upper Jefferson, Upper 
  Lafourche, Upper Plaquemines, Upper St. Bernard, Upper 
  Terrebonne, Washington, West Baton Rouge, and West Feliciana. 
  In southern Mississippi, Amite, Pike, Walthall, and Wilkinson. 

* through this evening

* Rain rates of 1 to 2 inches per hour at times. Accumulations of
  2 to 4 inches with isolated higher amounts possible. 

* Flash flooding of low lying areas and along area streams and
  bayous. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
2 follow-up statements
900 
WGUS64 KLIX 271708
FFALIX

Flood Watch
National Weather Service New Orleans LA
1108 AM CST Sat Jan 27 2018

...A Flash Flood Watch is in effect across Southwest Mississippi,
East Central Louisiana and Southeast Louisiana through this
evening...

.A wide swath of showers and and bands of embedded storms will 
produce heavy rainfall this afternoon into early this evening as 
it moves east. This may lead to some flash flooding of poorly 
drained areas and stream flooding on area rivers and bayous.

LAZ034>037-039-040-046>050-056>072-MSZ068>071-280300-
/O.CON.KLIX.FF.A.0002.000000T0000Z-180128T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington-
St. Tammany-Iberville-West Baton Rouge-East Baton Rouge-Ascension-
Livingston-Assumption-St. James-St. John The Baptist-
Upper Lafourche-St. Charles-Upper Jefferson-Orleans-
Upper Plaquemines-Upper St. Bernard-Upper Terrebonne-
Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-
Including the cities of New Roads, Lettsworth, Livonia, Spillman,
St. Francisville, Wakefield, Jackson, Clinton, Felps, Darlington,
Easleyville, Greensburg, Montpelier, Bogalusa, Enon, Franklinton,
Slidell, Mandeville, Covington, Lacombe, Bayou Sorrel, 
Plaquemine, White Castle, Port Allen, Addis, Brusly, Baton Rouge,
Gonzales, Donaldsonville, Prairieville, Denham Springs, Watson, 
Walker, Pierre Part, Labadieville, Paincourtville, Convent, 
Lutcher, Gramercy, Laplace, Reserve, Thibodaux, Raceland, Larose,
Destrehan, Norco, Metairie, Kenner, East New Orleans, 
New Orleans, Belle Chasse, Chalmette, Violet, Houma, Bayou Cane, 
Chauvin, Cocodrie, Dulac, Montegut, Galliano, Cut Off, 
Golden Meadow, Leeville, Buras, Pointe A La Hache, Port Sulphur, 
Boothville, Venice, Empire, Myrtle Grove, Yscloskey, Amite, 
Kentwood, Roseland, Wilmer, Hammond, Robert, Ponchatoula, 
Centreville, Dolorosa, Fort Adams, Woodville, Gillsberg, Gloster,
Smithdale, Liberty, McComb, Dexter, Salem, and Tylertown
1108 AM CST Sat Jan 27 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

The Flash Flood Watch continues for

* portions of southeast Louisiana and southern Mississippi, 
  including the following areas, in southeast Louisiana, 
  Ascension, Assumption, East Baton Rouge, East Feliciana, 
  Iberville, Livingston, Lower Jefferson, Lower Lafourche, Lower 
  Plaquemines, Lower St. Bernard, Lower Terrebonne, Northern 
  Tangipahoa, Orleans, Pointe Coupee, Southern Tangipahoa, St. 
  Charles, St. Helena, St. James, St. John The Baptist, St. 
  Tammany, Upper Jefferson, Upper Lafourche, Upper Plaquemines, 
  Upper St. Bernard, Upper Terrebonne, Washington, West Baton 
  Rouge, and West Feliciana. In southern Mississippi, Amite, 
  Pike, Walthall, and Wilkinson. 

* until 9 PM CST this evening

* Rain rates of 1 to 2 inches per hour at times. Accumulations 
  of 2 to 4 inches with isolated higher amounts possible. 

* Flash flooding of low lying areas and along area streams and 
  bayous. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

24/RR
182 
WGUS64 KLIX 272138
FFALIX

Flood Watch
National Weather Service New Orleans LA
338 PM CST Sat Jan 27 2018

...Flash Flood Advisory is cancelled...

.The area has received generally 2 to 5 inches of rainfall with
a couple of locations near Baton Rouge receiving around 6 inches. 
The heavier rain has now moved to the east of the watch area with
any lingering rainfall tapering off in intensity and coverage. 

LAZ034>037-039-040-046>050-056>072-MSZ068>071-272245-
/O.CAN.KLIX.FF.A.0002.000000T0000Z-180128T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington-
St. Tammany-Iberville-West Baton Rouge-East Baton Rouge-Ascension-
Livingston-Assumption-St. James-St. John The Baptist-
Upper Lafourche-St. Charles-Upper Jefferson-Orleans-
Upper Plaquemines-Upper St. Bernard-Upper Terrebonne-
Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-
Including the cities of New Roads, Lettsworth, Livonia, Spillman,
St. Francisville, Wakefield, Jackson, Clinton, Felps, Darlington,
Easleyville, Greensburg, Montpelier, Bogalusa, Enon, Franklinton,
Slidell, Mandeville, Covington, Lacombe, Bayou Sorrel, 
Plaquemine, White Castle, Port Allen, Addis, Brusly, Baton Rouge,
Gonzales, Donaldsonville, Prairieville, Denham Springs, Watson, 
Walker, Pierre Part, Labadieville, Paincourtville, Convent, 
Lutcher, Gramercy, Laplace, Reserve, Thibodaux, Raceland, Larose,
Destrehan, Norco, Metairie, Kenner, East New Orleans, 
New Orleans, Belle Chasse, Chalmette, Violet, Houma, Bayou Cane, 
Chauvin, Cocodrie, Dulac, Montegut, Galliano, Cut Off, 
Golden Meadow, Leeville, Buras, Pointe A La Hache, Port Sulphur, 
Boothville, Venice, Empire, Myrtle Grove, Yscloskey, Amite, 
Kentwood, Roseland, Wilmer, Hammond, Robert, Ponchatoula, 
Centreville, Dolorosa, Fort Adams, Woodville, Gillsberg, Gloster,
Smithdale, Liberty, McComb, Dexter, Salem, and Tylertown
338 PM CST Sat Jan 27 2018

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of southeast Louisiana and
southern Mississippi has been cancelled. 

The heavier rain has moved out of the watch area. Any ongoing
rainfall should remain rather light in intensity and should come
to an end by early this evening. 

Several area rivers and streams have swelled to near flood levels
this afternoon. Some river flood warnings are now in effect along
the Amite, Comite, Tickfaw and Tangipahoa Rivers. Refer to the
latest river flood warnings for more details. 

$$

24/RR

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood watch went out at Jan 27, 4:18 AM CST, 15 minutes earlier.

Area forecast discussion, Jan 27, 4:18 AM CST, 15 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
418 AM CST Sat Jan 27 2018

.SYNOPSIS...

Latest surface analysis showed a 1037mb high over along the
North Carolina coast with ridge axis extending southwest to east
Texas. In addition, a weak inverted trough was located over
northeast Gulf of Mexico. East to southeast flow has increased
surface dewpoint values from the mid 50s across southwest and
southern Mississippi and lower 60s along southeast Louisiana
coast. Regional radars revealed a large area of rain from upper
Texas coast to southwest Mississippi.

Upper air analysis showed a positively tilted broad trough over
the plains with embedded disturbances between Missouri and
northeast Texas and another between Mississippi and upper Texas
coast. Precipitable water field showed deeper moisture with values
of 1.5 inches along the Texas coast to southwest Louisiana and 1
inch values pooling along the main upper trough from east Texas to
southern Missouri.

.DISCUSSION...

Precipitable water values will increase from southwest with 1.5
inches moisture axis shifting east across the forecast area this
afternoon. The area of rain is expected to shift east affecting
northwest zones or areas north and west of Lake Pontchartrain through
noon. The slow progression of moderate to heavy rainfall will
provide accumulation of 1 to 2 inches before noon. The area of
precip is expected to shift east. The approach the main trough
will begin to yield some progression east across the forecast area
this afternoon and this evening. However, the surface trough over
the northwest Gulf will provide lift and surface base instability
southwest and south of Lake Pontchartrain this morning through
early Sunday morning. Therefore, will maintain slight chance of
thunder through this period and provide better lift for heavier
rainfall today.

Some slow progression of the moisture is possible. Rainfall
totals through the event will likely range from 2 to 4 inches with
isolated higher amounts over Southeast Louisiana and Southern
Mississippi with highlighted area south and west of Lake
Pontchartrain. Surface trough will track east over with the main
upper level trough pushing the deep moisture axis east over the
Sunday.

Trough axis will finally push through Sunday afternoon with
moisture displaced east Sunday evening. The cold frontal passage
will occur Sunday night. Northwest flow will maintain a dry
period Monday through early Wednesday of next week. Another
system will dive in from northwest and tap gulf moisture across
the west gulf and eventually our forecast area Wednesday night
into Thursday. The upper level trough is not relatively strong. Passage
will be slow and rain chances will linger through Friday.

&&

.AVIATION...
Conditions range from IFR to VFR this morning with lower decks
moving in from west to east. Radar shows scattered light showers
tracking northeast across the area. Expect coverage and intensity to
increase later this morning. Heavy rainfall is expected to impact
terminals with VIS and CIGS dropping to VLIFR as the most intense
convection develops. Easterly winds will be higher with some gusts
over 20 knots at times at KGPT and possibly KNEW and KHUM as well.
Improving conditions possible by the end of this TAF period.

MEFFER
&&

.MARINE...
A broad upper level trough dropping out of Canada will bring a cold
front into and through the coastal waters as it amplifies over the
eastern half of the country. The local pressure gradient has
increased enough to support low end small craft wind speeds across
offshore waters. The long fetch has really enhanced wave production
and brought wave heights to around 8 feet in the outer waters.
These conditions should persist through the day before slowly
fading during the evening hours as the cold front approaches.
Thus, have SCA through today, then SCS through 06z. Post frontal
small craft conditions will be slow to develop, not coming in to
full effect until Sunday evening. Because its such a long period
between SCA conditions, will hold off on issuing the second one.
Headlines likely to be necessary for some or most of the waters
into through Tuesday as strong high pressure builds into the area.
Another system will affect the coastal waters around next Friday.

MEFFER
&&

DECISION SUPPORT...

DSS code: Blue.
Deployed: None.
Activation: None.
Activities: Small Craft Advisory. Flash Flood Watch

Decision Support Services (DSS) Code Legend
Green  = No weather impacts that require action.
Blue   = Long-fused watch, warning, or advisory in effect or
         high visibility event.
Yellow = Heightened impacts with short-fused watch, warning or
         advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby tropical
         events; HazMat or other large episodes.
Red    = Full engagement for Moderate risk of severe and/or
         direct tropical threats; Events of National Significance.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  64  53  65  41 / 100  90  20  10
BTR  67  54  67  42 / 100  90  20  10
ASD  68  55  67  44 /  90  90  40  10
MSY  71  55  67  48 /  90  90  50  10
GPT  66  55  66  47 /  70  90  50  10
PQL  68  55  66  44 /  50  80  70  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through this evening for LAZ034>037-039-040-
     046>050-056>072.

GM...Small Craft Advisory until 6 PM CST this evening for GMZ536-538-
     550-552-555-557-570-572-575-577.

MS...Flash Flood Watch through this evening for MSZ068>071.

GM...Small Craft Advisory until 6 PM CST this evening for GMZ538-550-
     552-555-557-570-572-575-577.

&&
Hazardous weather outlook, Jan 27, 3:58 AM CST, 35 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
358 AM CST Sat Jan 27 2018

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-272200-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
358 AM CST Sat Jan 27 2018

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...Today and Tonight
Heavy rainfall is likely today across much of the outlook area. A
flash flood watch is now in effect through early this evening.

A small craft advisory is in effect today for off shore coastal
waters due to high seas and strong winds.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Hazardous marine conditions for small craft are expected across
the coastal waters Sunday night through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 27, 8:30 AM CSTSpecial Weather StatementLIXEast Baton Rouge, Iberville60 min
Jan 27, 9:08 AM CSTAreal Flood AdvisoryLIXAscension, Assumption, East Baton Rouge, East Feliciana, Iberville, Livingston and 2 more112 min
Jan 27, 9:25 AM CSTSpecial Weather StatementLIXAscension, Assumption65 min
Jan 27, 10:06 AM CSTFlash Flood WarningLIXAssumption, East Baton Rouge, Iberville3 hr
Jan 27, 10:15 AM CSTAreal Flood AdvisoryLIXAscension, Assumption, Lafourche, Livingston, Saint James, Terrebonne2 hr
Jan 27, 10:23 AM CSTSpecial Marine WarningLIX52 min
Jan 27, 11:45 AM CSTSpecial Weather StatementLIXTerrebonne30 min
Jan 27, 11:59 AM CSTSpecial Weather StatementLIXSaint John the Baptist, Saint Tammany, Tangipahoa, Washington61 min
Jan 27, 12:26 PM CSTSpecial Weather StatementLIXLafourche, Orleans, Saint Charles64 min
Jan 27, 1:03 PM CSTRiver Flood WarningLIXEast Baton Rouge32 hr
Jan 27, 1:08 PM CSTRiver Flood WarningLIXSaint Helena46 hr
Jan 27, 1:08 PM CSTRiver Flood WarningLIXLivingston3 days
Jan 27, 1:08 PM CSTRiver Flood WarningLIXSaint Helena47 hr
Jan 27, 1:10 PM CSTRiver Flood WarningLIXTangipahoa4 days
Jan 27, 1:21 PM CSTAreal Flood AdvisoryLIXAscension, Assumption, East Baton Rouge, East Feliciana, Iberville, Livingston and 6 more3 hr
Jan 27, 1:42 PM CSTSpecial Weather StatementLIXJefferson, Lafourche, Orleans, Saint Charles, Saint James, Saint John the Baptist and 4 more48 min
Jan 27, 2:05 PM CSTAreal Flood AdvisoryLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Tammany115 min
Jan 27, 5:16 PM CSTSpecial Marine WarningLIX59 min
Jan 27, 3:06 PM CSTSpecial Weather StatementLIXHancock54 min
Jan 27, 4:11 PM CSTSpecial Weather StatementLIXHarrison49 min

Nearby

Flash Flood Watches in Louisiana, 2018Flash Flood Watches in Mississippi, 2018Every flash flood watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.